MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CARDIOVASCULAR PROCEDURE KIT; N/A

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CARDIOVASCULAR PROCEDURE KIT; N/A
Model Number 74283
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.
 
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, the oxygenator was not performing adequately and they had to cut in another.No known consequence or impact to the patient.There was a 5 - 10-minute delay in cutting in additional oxygenator.The product was not changed out.Procedure was completed successfully.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on july 03, 2024.Upon further investigation of the reported event, the following information is new and/or changed: d1 (corrected brand name).D2a (corrected common device name).D4 (updated model number & lot number, added expiration date & primary unique device identification number).D9 (device available for evaluation).H2 (follow-up due to correction and additional information).H3 (evaluation is in progress, but not yet concluded).H4 (device manufacture date).Another follow-up will be submitted upon completion of the investigation and/or submission of new information, thus tcvs references conclusions code 11.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.Upon further investigation of the reported event, the following information is new and/or changed: h6 (identification of evaluation codes 10, 3331, 3221, 4315).The returned sample was visually inspected upon receipt with no anomaly such as breakage.It was then rinsed and dried, and the amount of oxygen transfer and carbon dioxide gas removal were measured according to the product inspection procedure.The gas transfer performance of actual sample after rinsing met the factory's specifications, and no anomaly was found in the manufacturing records.Since no anomaly was found in the actual sample, the cause of the occurrence could not be clarified.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
CARDIOVASCULAR PROCEDURE KIT
Common Device Name
N/A
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
125 blue ball road
elkton, MD 21921
7346634145
MDR Report Key19668666
Report Number1124841-2024-00078
Device Sequence Number6836275
Product Code DTZ
UDI-Device Identifier00699753487703
UDI-Public(01)00699753487703(17)260131(10)4C19
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number74283
Device Catalogue NumberN/A
Device Lot Number4C19
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer07/19/2024
09/26/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date08/12/2024
10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown